Ok well I am having so many issues right now, I really don't know where to post. Everything started on May 9th when my life was turned upside down. One of my bestfriends commited suicide. I found out at 8:00 am and by 5 - 5:30 I had what my doctor called a tension migraine. (The only times I have ever had a headache is if I waited to long to eat... those are not even close to this pain) I have continued to have migraines daily. They have gotten to the point where I can not stand up with out having a 10 - 20 second bad migraine. It has also affected my muscles all the way down my spine, it makes it painfull to walk, sneeze, and now I can't bend over. My eyes are swollen every morning when I wake up. I finally went to the doctor on 17th because I noticed shingles on the right side of my back. (this is the 4th time I have had shingles) She gave me sleeping pills and Valtrex. (for the shingles) I have been taking the Valtrex since the 17th. I awoke this morning with a new patch of shingles under my right breast. All of this would not bother me so much but I am having surgery on my hand on 5/25. I have been waiting to have it for 1 1/2 months. The company I work for is changing their insurance effective 6/1/07.
I would like to know:
If my doctor should have prescibed me anything for the migraines and the pain it has cause my back.
If I have been on meds for the shingles why did I get more??
Is it ok to have shingles so many times?
Am I supposed to have such bad pain when I stand or walk?
Will they cancel my upcoming surgery?
Thank you so much for taking the time to help me. Sorry it was so long.
in reply to your continued outbreak while taking medication for shingles, the cluster cells that hold the chicken pox 'venum' are always active, the medication you take is for the already there rash and the rest just seems to run its course as it cycles, I have an outbreak every 3 to 6 weeks like a period !! the rash isn't that painful any more for me but it is the pain in my back and neck while having the rash that debilitates me, I have no words to describe how much pain this generates ... auto immune deficiency is my culprit, I am partaking in holistic means now which seem to relieve me pain much more than scripts, after all there are no side affects with the natural